Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Does long-term use of Alfoo or Afdura cause ejaculation problems? Have reduced semen content

does continuous taking tablet alfoo or afdura cause ejaculation problems. I experienced ejaculation problems like reduction in the semen content.. Does this problem get solved once I stop taking these medicines or is it a permanent probem. I am 63 yrs old. I had prostate infection for which I had taken antibiotics for about a month. Noe the urine exam has shown nogrowth but still some burning at uthera and groin area is there. The doctor asked me to stop antibiotics and take Afdura and Urotel/Suri.Email : YYYY@YYYY
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  610
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Loss in sexual ability, desire, drive, or performance are noted side effects of Alfuzocin (Alfoo). Decrease in semen content is not noted.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor